Works on functional equations V.
Aequationes mathematicae, Tome 18 (1978), pp. 218-256
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1978__18_136776,
author = {G. Diderrich},
title = {Works on functional equations {V.}},
journal = {Aequationes mathematicae},
pages = {218--256},
year = {1978},
volume = {18},
zbl = {0398.39001},
url = {http://geodesic.mathdoc.fr/item/AM2_1978__18_136776/}
}
G. Diderrich. Works on functional equations V.. Aequationes mathematicae, Tome 18 (1978), pp. 218-256. http://geodesic.mathdoc.fr/item/AM2_1978__18_136776/